Vitamins - of course, but moderately
Every day we are
attacked by ads of every type of dietary supplements – while reading
newspapers, watching TV or listening to radio we can encounter on another informations about “necessary” for our health, brightness, youth and beauty
pills or powders. Some of them,
according to the manufacturer’s words, are necessary to keep shining hear and
beauty complexion, the other will help to keep masculine fitness, and another
will strengthens our bones.
That’s all about
ads. In fact, any of medicaments may cause side effects, that’s way we always
have to read the instruction sheets, attached to them. Note that, the
manufacturer of particular dietary supplement, while describing its permissive
dose, takes into account only one particular component, but the substances
contained into this supplement may also occur in other drugs, that we take. We
have to check the composition of all supplements, which we take in the same
time, to prevent overdosing of particular substances, even if they contain only
vitamins. Vitamins are necessary for the
proper work of our body, but the effects of overdosing may be more serious than we seem.
For example, the C
vitamin, which is known from supporting the immunity, is reckon as a safe
vitamin, because it is removed from the body with the sweat and urine. However,
this vitamin is relatively easily accessible -
you can buy it in the pharmacy without the recipe, also it is integral
part of almost every medicine supporting the immunity and helping to fight the
cold, it is also often addition to the different types of foods, e.g. drinks
for children, and also (or maybe first of all) it is present in fruit and
vegetables. This all makes that, we can
overdose this vitamin very easily, what make result in, e.g. kidney stones, a
number of digestive system ailments and addictions.
In the case of other vitamins, overdosing, i.e. hypervitaminosis, also may result in bad effects. It may be, for example excessive sweating, anaemia or even jaundice if the K vitamin dose is to high, bones decalcification and problems with kidneys when overdosing A vitamin, or problems with sight, numbness of the extremities and insomnia if the B vitamin level is too high. Therefore, we should inform our doctor about all medicines that we take, and we also should control doses of all substances that we take.
See all articles